# SDR FDEA200904181329

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 16,894 hours, 9,050 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500052
- Part serial: 11426
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, RECEIVED ECAM ALERT "BLUE SYSTEM LO QUANTITY."  COMPLIED W/ALL ECAM PROCEDURES AND APPLICABLE QRH PROCEDURES.  BLUE SYSTEM QTY INDICATOR AT RED DOT ON OVERHEAD PANEL GAUGE.  FOUND BLUE SYS PRIORITY VALVE 2064 LEAKING.  PART NIS IN MEM.  DURING FURTHER TROUBLESHOOTING, FOUND BLUE SYSTEM HYDRAULIC PRESSURE TRANSMITTER LEAKING FROM TOP OF  TRANSMITTER AROUND TOP CAP ASSY. LEAKS BOTH STATIC AND UNDERPRESSURE.  PRIORITY VALVE NOT LEAKING AT THIS TIME. REMOVED AND REPLACED "BLUE"   PRESSURE TRANSMITTER.  REF MM 29-32-13-4.  SERVICED BLUE SYSTEM HYDRAULIC PER MM. LEAK CHECK  GOOD. TRANSMITTER CHECKS OK. OK FOR CONTINUED SERVICE.
